MAUDE Adverse Event Report: HAGER & MEISINGER GMBH OKTAGON BL RC IMPLANT 4.8X10.0MM; DENTAL IMPLANT

HAGER & MEISINGER GMBH OKTAGON BL RC IMPLANT 4.8X10.0MM; DENTAL IMPLANT
Model Number 504810BLDUACE
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
No primary stability was achieved due to a inadequate bone quality/quantity.

Brand Name
OKTAGON BL RC IMPLANT 4.8X10.0MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM  41468
MDR Report Key8526334
Report Number8010516-2019-00004
Device Sequence Number2758615
Product Code DZE
UDI-Device IdentifierE0HM220061
UDI-Public+E0HM220061/$B37639/14D20230331/16D20180427/Q1G
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number504810BLDUACE
Device Lot NumberB37639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR